# SDR DALA2023081406597

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 54,133 hours, 28,138 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 CRACK ACCESS PANEL 322BL LH AND RH SIDE VERTICAL STABILIZER. CORRECTIVE ACTION: COMPLIED WITH ER/A 610805-14. (2916475)
